# SDR CA020729003

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 140
- Aircraft time: 3,103 hours
- Engine: Cont C8512
- Propeller: Mcauly 1B90*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  EXTRA WORK REQUIRED TO REMOVE CORROSION CARRIED OUT: AN OVERHAUL. AS PER MCCAULEY MANUAL 730720
